# SDR CALA2022031400647

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: D522790262055
- Condition: Cracked
- Location: Aft Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6159 RH AFT EMERGENCY EXIT AFT INNER FRAME HAS CRACKS. DOT 102-09() REMOVED AND REPLACED SEGMENT ANGLE ON R/H AFT EMERGENCY EXIT IAW SRM 51-42-11. EMP# V934342 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0022699
